# SDR GTIA2025020338719

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,411 hours, 6,498 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT WHILE DESCENDING THRU 6600: RAN CHECKLIST AND ODOR SUSBSIDED -REF LP# 3635567-2, FOUND #1 & #2 ENG OVERSERVICED DURING INSP IAW TSM 71-00-00-810-847-A. CORRECTED OIL LEVEL TO LIMIT IAW AMM 79-00-00. OPS CK GOOD, NO DEFECTS NOTED.
